# SDR CALA2016110295894

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 55,518 hours, 21,791 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT INCURRED YELLOW HYD SYSTEM LOW PRESSURE LIGHT ENROUTE.  EMERGENCY DECLARED.  REPLACED ORING ON MANIFOLD ASSY IPC 29-13-14-05A ITEM 40.  LEAK CHECK AND ENG RUN GOOD.
